# SDR 2013FA0000477

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: General aviation
- Aircraft: N367AM
- Make and model: Zinair CH2000
- Aircraft serial: 201061
- Aircraft time: 3,469 hours
- Engine: Lyc O235N2C
- Engine time: 90 hours
- Propeller: Snsnch 72CK
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 20L4113
- Part serial: 152506
- Condition: Cracked
- Location: Zone 700
- Part time: 3,469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON THE NOSE STRUT PLATE WHERE THE FRONT BOLTS ATTACH TO THE NOSE WHEEL FORK.    IT WAS DETECTED 40 HRS AFTER THE LAST INSPECTION.
